Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 18, NWS Jackson, MS

March 9, 2019Lowndes County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 9, 2019, 6:33 PM CST for Lowndes County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 6:33 PM CST (00:33 UTC)
Expired
Mar 9, 2019, 7:15 PM CST
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 6:55 PM CSTTSTM WND DMG2 Sw Columbus, MSPOWER LINES DOWN ALONG 7TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:58 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
539 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

119 
WFUS54 KJAN 100033
TORJAN
MSC087-100115-
/O.NEW.KJAN.TO.W.0018.190310T0033Z-190310T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
633 PM CST SAT MAR 9 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southern Lowndes County in northeastern Mississippi...

* Until 715 PM CST.
    
* At 632 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Oktoc, or 9 miles southeast of Starkville, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bent Oak around 645 PM CST.

Other locations impacted by this tornadic thunderstorm include
Artesia and Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3333 8830 3331 8867 3344 8867 3353 8827
TIME...MOT...LOC 0032Z 259DEG 39KT 3336 8871 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DB
4 follow-up statements
084 
WWUS54 KJAN 100047
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
647 PM CST SAT MAR 9 2019

MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
647 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN
LOWNDES COUNTY...
    
At 647 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bent Oak, or 10 miles southwest of Columbus, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southern Lowndes County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3335 8830 3335 8859 3345 8861 3353 8827
TIME...MOT...LOC 0047Z 259DEG 39KT 3339 8852 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DB
476 
WWUS54 KJAN 100057
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
657 PM CST SAT MAR 9 2019

MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
657 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
SOUTHEASTERN LOWNDES COUNTY...
    
At 656 PM CST, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3338 8830 3337 8846 3348 8847 3353 8827
TIME...MOT...LOC 0056Z 259DEG 39KT 3341 8840 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DB
266 
WWUS54 KJAN 100104
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
704 PM CST SAT MAR 9 2019

MSC087-100115-
/O.CON.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
704 PM CST SAT MAR 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR EAST
CENTRAL LOWNDES COUNTY...
    
At 703 PM CST, a severe thunderstorm capable of producing a tornado
was located near Columbus, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3342 8829 3341 8837 3349 8838 3353 8827
TIME...MOT...LOC 0103Z 255DEG 38KT 3347 8830 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DB
961 
WWUS54 KJAN 100108
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
708 PM CST SAT MAR 9 2019

MSC087-100118-
/O.EXP.KJAN.TO.W.0018.000000T0000Z-190310T0115Z/
Lowndes MS-
708 PM CST SAT MAR 9 2019

...THE TORNADO WARNING FOR EAST CENTRAL LOWNDES COUNTY WILL EXPIRE AT
715 PM CST...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CST for northeastern
Mississippi.

LAT...LON 3342 8829 3341 8837 3349 8838 3353 8827
TIME...MOT...LOC 0108Z 259DEG 39KT 3348 8824 

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 9, 5:38 PM CST, 55 minutes earlier.

Area forecast discussion, Mar 9, 5:38 PM CST, 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
538 PM CST Sat Mar 9 2019

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion: A cold front will slowly move through the
area from the northwest during the period. Scattered showers and
thunderstorms will continue in areas ahead of the frontal
boundary. VFR ceilings ahead of the boundary will lower to MVFR by
late evening and continue through the period. Ceilings will
slowly rise to VFR after the frontal passage. Gusty southerly
winds will continue ahead of the boundary at 10 to 20 knots
switching to the north and northeast with the frontal passage.
/26/

&&

.DISCUSSION...

The severe weather/flooding threat will continue into the
evening over mainly northeast portions of the area. Expect
renewed concerns for flooding and perhaps severe weather as we go
through the upcoming week.

Tonight through Sunday:

Larger scale ascent will shift northeast of the ArkLaMiss as we
go into the overnight hours leaving behind a modest moisture/
instability axis of convergence and a decreasing threat for severe
weather potential. With fairly high deep layer moisture content
and increasingly unidirectional flow suggestive of convective
training, will maintain a limited threat for localized flash
flooding for tonight north of the I-20 corridor, especially given
antecedent conditions.

The moisture convergence axis will very gradually shift southeast
overnight and become mainly confined to southeast portions of the
forecast area by daybreak. Instability will be on the decrease
resulting in less thunder potential as this happens. As we go
through Sunday, expect a temporary break in higher rain chances for
most of the area with weak high pressure building in behind the
surface cold front, but temperatures will not cool off much. A weak
frontal boundary and reduced shower chances will linger south of the
I-20 corridor. /EC/

Sunday night through Tuesday:

A disturbance aloft will lift northeast from the coast, causing
the boundary to likewise begin lifting back to the north and through
the CWA late Sunday night. Expect the greater rain chances Monday to
be mostly confined to locations along/south of the I-20 corridor,
and there could be some potential for deep convection and localized
heavy rainfall given precipitable water > 1.5 inches. As the
boundary lifts north overnight, rain chances will follow suit, with
the best rain chances towards day break Tuesday residing across the
north.

Tuesday night through next weekend:

High pressure at the surface wedged into the forecast area from the
east Tuesday into Tuesday night, in addition to the mid/upper level
ridge axis shifting east through the region, currently looks to
shunt any rain chances west of the CWA Tuesday afternoon and night.
Warming conditions are expected across the forecast area Tuesday
into Wednesday, as flow across the region becomes more southerly and
increase as a storm system begins to develop and strengthen over the
southern plains.

A highly amplified longwave trough to ridge pattern over the CONUS
should support increasing chances for severe weather/flooding for
the MS Valley region based on recent guidance trends. As a closed
mid/upper low and associated troughing ejects northeast from
North Texas towards the Mid-Mississippi River Valley and Great
Lakes region mid week, a surface low will develop and follow
suit, with potential for a large linear convective system to reach
western portions of the ArkLaMiss by late Wednesday into Wednesday
night. This system will need to be monitored for the potential of
severe weather and heavy rainfall/flooding. A cold front will then
drag slowly across the forecast area from Wednesday night into
Thursday evening with a subsequent shortwave trough passage perhaps
enhanced rainfall potential again Thursday. Rain should come to an
end behind the front Thursday night into Friday, then the front
looks to stall near to just south of Southeast Mississippi,
resulting in some possible rain chances linger there Friday into
Friday night. Colder drier air will advect southeast into the CWA in
the wake of the front. /19/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       58  70  52  64 /  70  37  18  59
Meridian      61  71  52  67 /  70  40  25  53
Vicksburg     56  68  52  63 /  74  28  22  60
Hattiesburg   64  75  58  70 /  70  63  41  60
Natchez       60  71  54  65 /  70  38  33  61
Greenville    49  62  48  61 /  59   8  15  39
Greenwood     51  67  49  65 /  75   9  11  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Mar 9, 5:57 PM CST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
557 PM CST Sat Mar 9 2019

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-057-058-
060>066-072>074-110000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Washington-Humphreys-Issaquena-Sharkey-
Jasper-Clarke-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
557 PM CST Sat Mar 9 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ027>033-110000-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
557 PM CST Sat Mar 9 2019

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

An enhanced threat for severe storms, including damaging winds,
large hail, and the possibility of tornadoes, will continue into
the early evening. The threat will end quickly later this
evening as a cold front pushes through. In addition, storms will
produce heavy rainfall that could result in localized flash
flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>026-MSZ047>056-059-110000-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jefferson-
557 PM CST Sat Mar 9 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

A marginal threat for severe storms, including damaging winds,
large hail, and perhaps a tornado, will continue into the evening.
The threat will end quickly later this evening as a cold front
pushes through.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations will continue to be needed this evening.

MSZ036>039-042>046-110000-
Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-
Kemper-
557 PM CST Sat Mar 9 2019

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

A slight threat for severe storms, including damaging winds,
large hail, and the possibility of tornadoes, will continue into
the early evening. The threat will end quickly later this evening
as a cold front pushes through. In addition, storms will produce
heavy rainfall that could result in localized flash flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region this evening.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Mar 9, 2:35 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND GST     2 NNE METCALFE          33.48N 90.99W
03/09/2019  M46 MPH          WASHINGTON         MS   ASOS

            GLH ASOS MEASURED THUNDERSTORM WIND GUST OF
            46MPH.

&&

TW
Special weather statement, Mar 9, 2:35 PM CST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CST SAT MAR 9 2019

MSZ018-019-025-034-092115-
Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
235 PM CST SAT MAR 9 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER...NORTHERN
LEFLORE...NORTHEASTERN WASHINGTON AND SOUTHEASTERN BOLIVAR COUNTIES
THROUGH 315 PM CST...

At 235 PM CST, Meteorologists were tracking a strong thunderstorm
near Shaw, moving east at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Greenwood, Indianola, Itta Bena, Shaw, Sunflower, Money, Holly Ridge,
Blaine, Minter City, Sunnyside, Schlater and Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Mississippi.

LAT...LON 3376 9020 3376 9025 3375 9030 3372 9031
      3370 9030 3369 9029 3370 9026 3374 9024
      3372 9022 3372 9014 3368 9014 3367 9012
      3355 9012 3342 9086 3360 9090 3379 9017
TIME...MOT...LOC 2035Z 254DEG 46KT 3354 9076

DL
Special weather statement, Mar 9, 3:22 PM CST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 PM CST SAT MAR 9 2019

MSZ025>028-092200-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
322 PM CST SAT MAR 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...
GRENADA...NORTHEASTERN LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 400 PM CST...

At 321 PM CST, Meteorologists were tracking a strong thunderstorm
over Money, or 10 miles north of Greenwood, moving east at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Grenada, Leflore, Jefferson, Duck Hill, Money, Gore Springs, Elliott,
Avalon, Bew Springs, Sweatman, Misterton and Holcomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 900 PM CST for north central
Mississippi.

LAT...LON 3363 8952 3359 9024 3372 9022 3372 9014
      3378 9014 3378 9017 3376 9019 3376 9021
      3380 9021 3380 9018 3379 9017 3379 9014
      3381 9014 3381 8998 3382 8998 3382 8993
      3384 8992 3387 8975 3387 8954
TIME...MOT...LOC 2121Z 256DEG 47KT 3367 9017

DL
Local storm report, Mar 9, 5:32 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     HUNTSVILLE              33.35N 89.46W
03/09/2019                   MONTGOMERY         MS   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN ACROSS HIGHWAY 413
            NEAR STEWART- HUNTSVILLE ROAD. POSSIBLE
            TORNADO.

&&

JC
Local storm report, Mar 9, 6:11 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CST SAT MAR 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             ACKERMAN                33.31N 89.18W
03/09/2019  E1.00 INCH       CHOCTAW            MS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL IN ACKERMAN.
            REPORT RELAYED VIA SOCIAL MEDIA.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:09 PM CSTTornado WarningJANOktibbeha30 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.